International Journal for Numerical Methods in Fluids

Cover image for Vol. 69 Issue 5

20 June 2012

Volume 69, Issue 5

Pages 897–1030

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Extended homotopy perturbation method and the axisymmetric flow past a porous stretching sheet (pages 909–925)

      Qasem M. Al-Mdallal, Muhammed I. Syam and P. Donald Ariel

      Version of Record online: 27 JUN 2011 | DOI: 10.1002/fld.2619

    2. Cahn–Hilliard modeling of particles suspended in two-phase flows (pages 995–1015)

      Young Joon Choi and Patrick D. Anderson

      Version of Record online: 11 JUL 2011 | DOI: 10.1002/fld.2623

    3. Numerical simulations of negatively buoyant jets in an immiscible fluid using the Particle Finite Element Method (pages 1016–1030)

      M. Mier-Torrecilla, A. Geyer, J. C. Phillips, S. R. Idelsohn and E. Oñate

      Version of Record online: 11 JUL 2011 | DOI: 10.1002/fld.2628